Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
papichulo

Scared About Weaning Off Tetracycline

My derm told me i should try to wean off tetracycline from 4 pills a day to 3, for two months or so (i think) and he said just go back up to 4 a day if acne gets worst. He wants to see if i grew out of my acne (and im not sure if i have)

but school is about to start and i have begun taking 3 a day for maybe a week and i just got a pimple on my cheek, a type that i do not normally get, and im scared that this is the first of many to come. Thing is, is that i dont want to end up with a bunch of red marks going back to school! the tetracyline has cleared up my bad acne amazingly, and im just scared that its gonna come back

so when should i stop weaning off, im fine with taking tetracycline, whatever it takes for at least decent skin.

Im thinking if i get one more of these red pimples(dont think its a nodule cuz its not painful) that i will go back to 4 a day

What do you guys suggest? Do you think i will start to break out bad out of nowhere or will it gradually come? If i bump it up back to 4 pills a day will my skin recover fast? Halp me!!!

Share this post


Link to post
Share on other sites

not sure if this pimple is from me starting to wean off, if it is ill stop, im just afraid of a big breakout

what im asking is, if i start breaking out from taking only 3 pills a day, will it take a long time to recover once i starrt taking 4 again???????????

Edited by papichulo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×